# SDR FDEA201506171835

- Difficulty date: June 17, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN.  THERE IS A NEW LIGHTNING STRIKE AT BS 700 - 720 BETWEEN STRINGER 28 LT & 28RT.  REPAIR CARRIED OUT AS PER EA F-5310-T0316230 PART 1 TITLE: FUSELAGE - MAINFRAME - LIGHTNING   STRIKE ON FUSELAGE SKIN BETWEEN STA 700 TO STA 720 AND STRINGER 28L AND STRINGER   28R.    REPAIR CLASSIFIED AS MAJOR
